# SDR SWAA053947

- Difficulty date: December 13, 2005
- Submitted: December 14, 2005
- Operation: Air carrier
- Aircraft: N675AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23253
- Aircraft time: 63,516 hours, 55,270 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545769
- Condition: Cracked
- Location: Bs 426-446
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND FUSELAGE SKIN CRACKED BETWEEN BS 426 TO BS 446, STR 28L TO STR 28R.  REPAIRED SKIN PER SWA EA.
